Critical Fujita exponents for degenerate parabolic equations coupled via nonlinear boundary flux
By Sining Zheng, Xianfa Song, Zhaoxin Jiang. 2004
61 citations recorded by the source corpus.
Subfields: Applied Mathematics, Control and Systems Engineering, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/1de4c92c969215075b1cba2d080d20576dfc84ef
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Control and Systems Engineering
In Mathematical Physics
Citations in the corpus
- Cauchy problems of semilinear pseudo-parabolic equations ✩ (2009, result): “We refer to the survey papers [6,19], the recent works [1,20,21,25,32–36] and the references therein for a detailed account.”